# SDR FDEA200906222202

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1476102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILLED HOLE HAS SHORT "ED" CENTER LONGERON FITTING. DRILLED HOLE FOUND TO BE PART OF P TO F CONVERSION MOD AND FOUND TO BE STRUCTURALLY ACCEPTABLE IAW EA 7-5310-126827 STEP 13.
